# SDR CALA2024041001014

- Difficulty date: April 9, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 59,384 hours, 21,566 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rh Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB LOWER SKIN HAS 2 CRACKS AT STAB STA 101.90 O NE 10" FWD OF AFT SPAR AND ONE 20" FWD OF AFT SPAR. REF BAM NR 1 865008 AND NR 1865012. 12 ARE COMBINDED INTO ONE REPAIR DOUBLER ON BAM NR 1865008. INSTALLED REPAIR DOUBLER AT STAB STA 101.90 SEE BAM NRS 1865008 AND 1865012 FOR ALL WORK ACCOMPLISHED. BAM NR 1865008 AND 18650.
